# SDR BSY2003F00003

- Difficulty date: December 4, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N6122C
- Make and model: Cessna 310R
- Aircraft serial: 310R1290
- Engine: Cont IO520*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE ON CLIMB OUT, STARTED LOOSING POWER.  RETURNED, MAINTENANCE INSPECTED ENGINE SUMPED OK, NO WATER NOTED.  GROUND RAN ENGINE, OPS CHECKED OK.  NO FURTHER ACTION TAKEN.
